International Journal of Mathematics and Mathematical Sciences
Volume 28 (2001), Issue 2, Pages 63-82
Iteration of -complete forcing notions not collapsing
1Department of Mathematics, University of Nebraska at Omaha, Omaha 68182-0243, NE, USA
2Department of Mathematics, Rutgers University, New Brunswick 08854, NJ, USA
3Institute of Mathematics, The Hebrew University of Jerusalem, Jerusalem 91904, Israel
Received 25 February 2001; Revised 6 August 2001
Copyright © 2001 Andrzej Rosłanowski and Saharon Shelah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We look for a parallel to the notion of proper forcing among -complete forcing notions not collapsing . We suggest such a definition and prove that it is preserved by suitable iterations.